Advanced search
Start date
Betweenand

Global properties of involutive systems on compact manifolds

Grant number: 12/05355-9
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): March 11, 2013
Effective date (End): August 10, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Adalberto Panobianco Bergamasco
Grantee:Giuliano Angelo Zugliani
Supervisor abroad: Alberto Parmeggiani
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Research place: Università di Bologna, Italy  

Abstract

The main objective is to obtain conditions for global solutions exist for a system of linear partial differential equations of first order defined in the product of a compact manifold by the circumference. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BERGAMASCO, ADALBERTO PANOBIANCO; PARMEGGIANI, ALBERTO; ZANI, SERGIO LUIS; ZUGLIANI, GIULIANO ANGELO. Geometrical proofs for the global solvability of systems. Mathematische Nachrichten, v. 291, n. 16, p. 2367-2380, . (12/05355-9, 12/03168-7)
BERGAMASCO, ADALBERTO; PARMEGGIANI, ALBERTO; ZANI, SERGIO; ZUGLIANI, GIULIANO. Classes of globally solvable involutive systems. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 8, n. 4, p. 551-583, . (12/05355-9, 12/03168-7)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.